# SDR AALA202306284592

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,674 hours, 36,394 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT . DURING FLIGHT ECAM WARNING BLUE HYDRAULIC SYSTEM LOSS, RESERVOIR SHOWS EMPTY. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. DIVERTED TO CLT. MAINTENANCE FOUND O-RING ON BLUE SYSTEM ELECTRIC PUMP PRESSURE SWITCH DAMAGED AND REPLACED IT PER AMM 29-12-17-400-001-A. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
